Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

July 21, 2023Chattahoochee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2023, 8:21 PM EDT for Chattahoochee County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2023, 8:21 PM EDT (00:21 UTC)
Expired
Jul 21, 2023, 8:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Chattahoochee County, GA

The radar

The Maxwell AFB radar (KMXX), 104 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1219 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

648 
WWUS82 KFFC 220021
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Jul 21 2023
 
GAZ089>091-220045-
Chattahoochee GA-Marion GA-Muscogee GA-
821 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northwestern Marion,
southeastern Muscogee and northeastern Chattahoochee Counties through
845 PM EDT...

At 821 PM EDT, a strong thunderstorm was near North Fort Moore, or 
12 miles north of Cusseta, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud 
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
North Fort Moore, Brantley, Oakland and Eelbeck/West Fort Moore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3246 8485 3252 8479 3248 8454 3238 8450
      3232 8462
TIME...MOT...LOC 0021Z 292DEG 22KT 3248 8478 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:47 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 21, 7:47 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
747 PM EDT Fri Jul 21 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 259 PM EDT Fri Jul 21 2023

A heat advisory is in effect for central GA from 10AM to 8PM EDT.
Much of the area South of I20 will see Heat Indices of 105 to 110
this afternoon.

Similar to yesterday, northwest flow continues to mean the potential
for MCS development in the evening and overnight hours. The exact
timing of convection initiation is currently uncertain with a large
spread in CAMs solutions. Initial thunderstorms this afternoon will
likely be pulse-like. However going into the evening and overnight
hours an impulse, currently located over Arkansas, will make its way
Eastward into North and Central GA. This impulse may provide the
lift necessary to develop cold-pool organization and MCS
development. Given previous MCS characteristics this week, any
system that develops will likely outperform model prorogation
speed and may arrive earlier than CAMs suggested. Therefore, the
exact arrival time of any system that develops is currently
uncertain, however we may begin to see impacts in the evening and
overnight hours. All thunderstorms this afternoon and tonight will
have the potential to become strong to severe, however the main
hazard will be overnight. Hazards will include damaging winds,
frequent lightning, and heavy rainfall. An isolated and brief
tornado cannot be ruled out.

Much of the region will see post-frontal conditions tomorrow with
cooler temperatures in the mid to upper 80s across North GA.
Thunderstorms will remain likely across central GA throughout the
day tomorrow, where temperatures rise into the low 90s alongside
GoM moisture. The greatest PoPs will be in the afternoon with
diurnal amplification.

SM

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 259 PM EDT Fri Jul 21 2023

Key Messages:

 - Drier than average weather and gradually increasing temperatures
are forecast next week.

 - Above average temperatures are expected next weekend.

Forecast Concerns for Next Week:

Trends in the global ensemble (EPS & GEFS) guidance that favored a
mostly dry period of weather early next week have only intensified
in recent runs. This includes a majority of EPS and GEFS members now
showing a period of PWAT values near 1.0 inch next Monday and
Tuesday. This lack of moisture is contributing to limited
instability in the model guidance and only gradual increases in CAPE
as next week progresses. Toss in gradually rising 500 mb heights
over the course of the week and we get a forecast favoring below
average precipitation chances throughout the week. Precipitation
chances overall should be highest Thursday and Friday (~25%).
Forecaster confidence in this trend is moderate with the continued
northwest flow aloft, and its potential to pull convection in from
the west, being the primary factor reducing confidence.
at this possibility.
Temperatures next week should gradually increase (by a degree or two
per day) as the upper level ridge in the Southern Plains flattens
and upper level troughing weakens over the East. Guidance from the
NBM for Atlanta suggests a high in the 88 to 91 degree range on
Monday (NBM 25 to 75th percentile), with gradual increases to a high
in the 92 to 96 degree range on Friday. Trends are similar for the
rest of the state, though central Georgia should see values firmly
in the upper 90s by the second half of the week. Forecaster
confidence in the temperature outlook is high.

Way to Early Ponderings about Next Weekend:

Guidance from the GEFS and EPS is trending towards increasingly
above average 500 mb heights over the Eastern U.S. next weekend.
This hints at the possibility of continued or increasing heat in our
region next weekend. As is usually the case in the summer, any
storms could toss a wrench into this temperature trend, though there
is little to suggest convection will be widespread at this time
range. The CPC 8 to 14 Day Temperature Outlook hints at the
potential for continued heat.

Albright

&&

.AVIATION...
(00Z TAFS)
Issued at 745 PM EDT Fri Jul 21 2023

Scattered to widespread showers and thunderstorms are occuring ove
most of the TAF site which resulted in TEMPOs for many of the
sites. Following this, expecting some lower clouds to come in in
the 10-12z timeframe tomorrow associated with a chance for showers
over CSG and the metro sites. Any showers and convectiontomorrow
afternoon to be limited to CSG and MCN tomorrow but lower
confidence on this.

//ATL Confidence...00Z Update...
Medium confidence on everything.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  68  88 /  60  40  10  10
Atlanta         71  85  69  88 /  60  50  10  10
Blairsville     64  80  60  81 /  60  40   0  10
Cartersville    69  84  65  87 /  60  50   0   0
Columbus        74  90  72  89 /  50  70  40  30
Gainesville     70  85  67  88 /  60  40  10  10
Macon           74  90  71  90 /  50  60  30  30
Rome            70  85  66  88 /  70  50   0   0
Peachtree City  70  85  67  88 /  50  50  20  10
Vidalia         76  90  73  89 /  60  70  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ059>062-069-
071>076-078>086-089>098-102>113.

&&

SHORT TERM...Hernandez
LONG TERM....Albright
AVIATION...Hernandez
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
343 PM EDT Fri Jul 21 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
343 PM EDT Fri Jul 21 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorm Watch is in effect across far north Georgia
until 10 PM EDT.

There is a slight risk (level 2 of 5) of severe weather in the
region between 4 PM this afternoon and 2 AM tonight, with a peak
in activity anticipated between 6 PM and 10 PM. The primary
hazard should be damaging winds, but storms may also produce
locally heavy rainfall and frequent lighting.

A Heat Advisory is in effect for areas for areas generally along
and south of a line from LaGrange to Warrenton. Heat Index values
up to 109 are expected. Take extra precautions to stay hydrated
and limit time outdoors.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms will be possible over portions of central Georgia
Saturday and Sunday. There is a marginal risk (level 1 of 5) for
severe weather Saturday afternoon and evening. Thunderstorms
activity should be more isolated Monday and Tuesday with most of
the region remaining storm free. The risk for isolated afternoon
and evening thunderstorms may return to the whole state of
Georgia next Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jul 21, 8:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Fri Jul 21 2023

GAZ025-035>037-047-220045-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
814 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northwestern Oconee,
Barrow, northwestern Clarke, northeastern Walton and southeastern
Jackson Counties through 845 PM EDT...

At 814 PM EDT, a strong thunderstorm was over Russell, or over
Winder, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Winder, Watkinsville, Athens, Statham, Arcade, Bogart, North High
Shoals, Bethlehem, Bishop, Athens-Clarke County, Westgate Park, James
Holland Youth Sports Cmpx, Bear Creek Reservoir, Fort Yargo State
Park, Beechwood Hills, Oconee Heights, Eastville, Nicholasville,
Campton and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3387 8380 3405 8376 3406 8339 3393 8337
      3381 8344
TIME...MOT...LOC 0014Z 274DEG 26KT 3396 8369

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 21, 8:15 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
815 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Tstm Wnd Dmg     1 S Piedmont Park       33.78N 84.37W
07/21/2023                   Fulton             GA   Public

            Large oak tree down near the intersection of
            Mentelle Dr NE and 7th St NE.

&&

SK
Local storm report, Jul 21, 8:16 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
816 PM EDT Fri Jul 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     Tstm Wnd Dmg     2 NNW Cedartown         34.04N 85.27W
07/21/2023                   Polk               GA   Emergency Mngr

            Tree reported down near the intersection of
            Cave Springs Rd and Summerwind Dr.

&&

TV
Special weather statement, Jul 21, 8:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
816 PM EDT Fri Jul 21 2023

GAZ080-093-220045-
Macon GA-Taylor GA-
816 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northwestern Macon
and south central Taylor Counties through 845 PM EDT...

At 816 PM EDT, a strong thunderstorm was near Rupert, or 8 miles
south of Butler, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Marshallville, Ideal, Whitewater State Park, Rupert, Garden Valley,
Bartlett and Hicks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.

&&

LAT...LON 3239 8429 3245 8434 3251 8429 3249 8393
      3237 8404 3230 8413
TIME...MOT...LOC 0016Z 292DEG 21KT 3244 8428

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 21, 8:18 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
818 PM EDT Fri Jul 21 2023

GAZ020-021-030>032-220045-
Polk GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
818 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of eastern Paulding,
southwestern Cherokee, northwestern Cobb, east central Polk and
southeastern Bartow Counties through 845 PM EDT...

At 818 PM EDT, a strong thunderstorm was over Burnt Hickory Ridge, or
9 miles north of Dallas, moving southeast at 40 mph.

HAZARD...Winds up to 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Marietta, Cartersville, Dallas, Kennesaw, Woodstock, Acworth, Powder
Springs, Austell, Hiram, Emerson, Braswell, Fair Oaks, White Water
Park, Burnt Hickory Ridge, Lost Mountain Park, Oak Grove, Kennesaw
State University, Jim R Miller Park, Cross Roads and Due West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3418 8487 3408 8447 3396 8451 3381 8469
      3381 8472 3380 8473 3397 8501
TIME...MOT...LOC 0018Z 298DEG 33KT 3404 8489

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 8:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Jul 21 2023

GAZ089>091-220045-
Chattahoochee GA-Marion GA-Muscogee GA-
821 PM EDT Fri Jul 21 2023

...A strong thunderstorm will impact portions of northwestern Marion,
southeastern Muscogee and northeastern Chattahoochee Counties through
845 PM EDT...

At 821 PM EDT, a strong thunderstorm was near North Fort Moore, or
12 miles north of Cusseta, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
North Fort Moore, Brantley, Oakland and Eelbeck/West Fort Moore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3246 8485 3252 8479 3248 8454 3238 8450
      3232 8462
TIME...MOT...LOC 0021Z 292DEG 22KT 3248 8478

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:01 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Jul 21, 8:04 PM EDTSpecial Weather StatementFFCMarion26 min
Jul 21, 8:14 PM EDTSpecial Weather StatementFFCBarrow, Oconee31 min
Jul 21, 8:16 PM EDTSpecial Weather StatementFFCMacon29 min
Jul 21, 8:18 PM EDTSpecial Weather StatementFFCCobb, Paulding27 min
Jul 21, 8:22 PM EDTSpecial Weather StatementFFCCrawford38 min
Jul 21, 8:27 PM EDTSpecial Weather StatementFFCBanks33 min
Jul 21, 8:36 PM EDTSpecial Weather StatementFFCPeach24 min
Jul 21, 8:39 PM EDTSpecial Weather StatementFFCMontgomery, Toombs36 min
Jul 21, 8:47 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 21, 8:49 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 21, 9:02 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach28 min
Jul 21, 9:08 PM EDTSpecial Weather StatementFFCBleckley37 min
Jul 21, 9:13 PM EDTSpecial Weather StatementFFCMontgomery32 min
Jul 21, 9:17 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee28 min
Jul 21, 9:17 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs28 min
Jul 21, 9:19 PM EDTSpecial Weather StatementFFCLamar, Monroe26 min
Jul 21, 9:37 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson38 min
Jul 21, 9:45 PM EDTSpecial Weather StatementFFCStewart30 min
Jul 21, 9:46 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Jul 21, 9:49 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster41 min
Jul 21, 9:54 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jul 21, 9:57 PM EDTSevere Thunderstorm WarningFFCStewart27 min
Jul 21, 9:58 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson32 min
Jul 21, 10:01 PM EDTSpecial Weather StatementFFCDodge, Laurens29 min
Jul 21, 10:02 PM EDTSpecial Weather StatementFFCTelfair43 min
Jul 21, 10:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 21, 10:17 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson28 min
Jul 21, 10:22 PM EDTSpecial Weather StatementFFCMarion, Schley, Webster23 min
Jul 21, 10:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen31 min
Jul 21, 10:39 PM EDTSpecial Weather StatementFFCWilcox36 min
Jul 21, 10:46 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler29 min
Jul 21, 10:48 PM EDTSpecial Weather StatementFFCCrisp12 min
Jul 21, 11:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 21, 11:17 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler28 min
Jul 21, 11:20 PM EDTSpecial Weather StatementFFCCrisp25 min
Jul 22, 3:39 AM EDTSpecial Weather StatementFFCWebster36 min
Jul 22, 10:12 AM EDTSpecial Weather StatementFFCChattahoochee33 min
Jul 22, 10:29 AM EDTSpecial Weather StatementFFCMarion31 min
Jul 22, 10:48 AM EDTSpecial Weather StatementFFCSchley27 min
Jul 22, 12:04 PM EDTSpecial Weather StatementFFCCrisp26 min
Jul 22, 12:17 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter43 min
Jul 22, 12:21 PM EDTSpecial Weather StatementFFCDodge24 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.